# SDR UIEA2018082101758

- Difficulty date: August 21, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 83,850 hours, 20,602 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE WX TERR WOULD NOT DISPLAY EITHER SIDE BOTH CAPT AND F/O RECYCLED AISLE STAND AND FWD PANEL SWITCHES APPROX 6 TIMES EACH ,THEN WX TERR AND TERR WAS DISPLAYED. PERFORMED WXR BITE PROCEDURES IAW FIM 34-43-FT 805. OPS CHECK NORMAL WXR SWITCH ON THE LEFT AND RIGHT EFIS CONTROL PANEL ON ON PAINTING IS DOUBLE PUSH TO SELECT.
